| Catalog Number |
6570-0-736 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following information was provided: referred by a general practitioner due to acute pain in the left hip and a history of left hip replacement 6 years ago.Mild pain in the left hip since the previous day; subsequently, severe pain and a ¿cracking¿ sensation in the left hip, to the point that she could no longer bear weight on her left lower extremity.Upon questioning, the patient reported having had recurring pain and also sciatic symptoms.